Journal article icon

Journal article

Nondistorsion des horosphères dans des immeubles euclidiens et dans des espaces symétriques

Abstract:
We give a necessary and sufficient condition for a horosphere to be undistorted in an Euclidean building and in a symmetric space. We are using the geometry of Euclidean buildings and the asymptotic cone. As a consequence, a geometric proof of the Lubotzky-Mozes-Raghunathan theorem for ℚ-rank one lattices is given.

Actions


Authors


Journal:
Geometric and Functional Analysis
Volume:
7
Issue:
4
Pages:
712-754
Publication date:
1997-01-01
ISSN:
1016-443X
URN:
uuid:f54996c0-3db3-43d0-a415-2a339061d644
Source identifiers:
147131
Local pid:
pubs:147131
Language:
French

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP